MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE; GUIDE
Model Number 03.010.044
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a tibia nailing procedure on (b)(6) 2020, the unknown nail was stuck on the guide.The surgeon used a vice grips to remove the targeter.The procedure was successfully completed with an unknown number of minutes of surgical delay.There was no patient consequence reported.This report is for one (1) cannulated connecting screw for standard insertion handle.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.Device history lot part #: 03.010.044, synthes lot number: u101519, supplier lot #: u101519, release to warehouse date: mar 30, 2009, supplier: (b)(4).Device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10365807
Report Number2939274-2020-03366
Device Sequence Number14295549
Product Code FZX
UDI-Device Identifier10886982067166
UDI-Public(01)10886982067166
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.044
Device Catalogue Number03.010.044
Device Lot NumberU101519
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANNULATED CONNECTING SCREW STANDARD INSERT HANDLE; STANDARD INSERTION HANDLE; UNK - NAILS: TIBIAL